Show simple item record

dc.contributor.authorFuri, Massimo ( )
dc.contributor.authorPera, Maria Patrizia ( Orcid Icon https://orcid.org/0000-0003-2667-8875 )
dc.contributor.authorSpadini, Marco ( )
dc.date.accessioned2020-06-03T18:29:55Z
dc.date.available2020-06-03T18:29:55Z
dc.date.issued2001-05-21
dc.identifier.citationFuri, M., Pera, M. P., & Spadini, M. (2001). Multiplicity of forced oscillations for scalar differential equations. Electronic Journal of Differential Equations, 2001(36), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11107
dc.description.abstractWe give, via topological methods, multiplicity results for small periodic perturbations of scalar second order differential equations. In particular, we show that the equation ẍ = g(x) + εf(t, x, ẋ), where g is C1 and is continuous and periodic in t, has n forced oscillations, provided that g changes sign n times (n > 1).en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectForced oscillationsen_US
dc.subjectOrdinary differential equationsen_US
dc.subjectMultiplicity of periodic solutionsen_US
dc.titleMultiplicity of Forced Oscillations for Scalar Differential Equationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record